Can Amlodipine-Valsartan cause tachycardia?
I would explain as follows:
Welcome on HCM!
Regarding your concern, I would explain that Amlodipine-Valsartan in general doesn't cause persistent tachycardia unless it causes hypotension.
Coming to this point, it is necessary to closely monitor your blood pressure values for a couple of days (several times daily) to be sure that no hypotension exists.
If such a complaint persists (in the absence of hypotension), then you should discuss with your attending doctor on the possibility of another causes.
In this regard, besides a careful physical exam, several additional tests are necessary:
- resting ECG,
- complete blood count (possible anemia),
- thyroid hormones levels (possible thyroid dysfunction),
- blood electrolytes level,
- 24 hours ambulatory ECG monitoring (Holter),
- cardiac ultrasound,
- liver and renal function tests
You should discuss with your doctor on the above mentioned issues.
Hope to have been helpful to you!
In case of any further questions, feel free to ask me again.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Supraventricular tachycardia caused by paracetamol
- What causes sinus tachycardia
- Flu causes sinus tachycardia
- Can tachycardia cause fatigue
- Stomach problems cause tachycardia
- Abscessed tooth causing tachycardia
- Tachycardia caused by red bull
- Sinus tachycardia causing infertility
- Ventricular tachycardia caused by viruses
- Tachycardia causes